Redoxon Double Action Vitamin C - 30 Tablets
Durex Play Warming Exciting Lube - 60ml
Panadol Period Pain - 14 Tablets
  • Panadol Period Pain - 14 Tablets
Panadol Period Pain - 14 Tablets
  • Panadol Period Pain - 14 Tablets
Panadol Period Pain - 14 Tablets
  • Panadol Period Pain - 14 Tablets
Panadol Period Pain - 14 Tablets
  • Panadol Period Pain - 14 Tablets

Panadol Period Pain - 14 Tablets

Panadol Period Pain - 14 Tablets

Px-000708
Px-000708

Provides extra effective relief from period pain, toothache, rheumatic pain, headache, sore throat, feverishness, migraine, and backache

₦899.55
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

Panadol Period Pain - 14 Tablets

Panadol Period Pain - 14 Tablets | Presentation : Pack - 14 Tablets

₦899.55
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Panadol Period Pain provides extra effective relief from period pain and other body pains and aches such as toothache, rheumatic pain, headache, sore throat, feverishness, migraine, and backache.

Ingredient

Each tablet contains the active ingredients Paracetamol 500mg and Caffeine 65mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates.

Direction for Use

Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed; Do not take more frequently than every 4 hours; Do not take more than 8 tablets in 24 hours; Do not give to children under 12 years; Avoid too much caffeine in drinks like coffee and tea; High caffeine intake can cause difficultly sleeping, shaking and an uncomfortable feeling in the chest.

Caution

Contains Paracetamol; Do not take with any other Paracetamol-containing products; Ask your doctor before you take this medicine if you have liver or kidney disease, including alcoholic liver disease; Do not exceed the stated dose; Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage; If symptoms persist consult your doctor; Keep out of reach and sight of children; Do not use after the expiry date.

Active Ingredient
Paracetamol + Caffeine
Drug Strength
500mg/65mg
Drug Dispensing
OTC
Dosage Form
Tablets
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

ean13
5000347074240